# SDR IPXA2016040401643

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 95,557 hours, 16,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041445358
- Condition: Punctured
- Location: Bs 1780-1800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE FUSELAGE SKIN 18.0" FWD OF AFT LOWER CARGO DOOR MID SECTION ON LAP SEAM REPAIRED IAW EO B747-5330-60373-A.
